The Number of Standard and of Effective Multiple Alignments

Dress A, Morgenstern B, Stoye J (1998)
Appl. Math. Lett. 11(4): 43-49.

Journal Article | Published | English

No fulltext has been uploaded

Author
; ;
Publishing Year
PUB-ID

Cite this

Dress A, Morgenstern B, Stoye J. The Number of Standard and of Effective Multiple Alignments. Appl. Math. Lett. 1998;11(4):43-49.
Dress, A., Morgenstern, B., & Stoye, J. (1998). The Number of Standard and of Effective Multiple Alignments. Appl. Math. Lett., 11(4), 43-49.
Dress, A., Morgenstern, B., and Stoye, J. (1998). The Number of Standard and of Effective Multiple Alignments. Appl. Math. Lett. 11, 43-49.
Dress, A., Morgenstern, B., & Stoye, J., 1998. The Number of Standard and of Effective Multiple Alignments. Appl. Math. Lett., 11(4), p 43-49.
A. Dress, B. Morgenstern, and J. Stoye, “The Number of Standard and of Effective Multiple Alignments”, Appl. Math. Lett., vol. 11, 1998, pp. 43-49.
Dress, A., Morgenstern, B., Stoye, J.: The Number of Standard and of Effective Multiple Alignments. Appl. Math. Lett. 11, 43-49 (1998).
Dress, Andreas, Morgenstern, Burkhard, and Stoye, Jens. “The Number of Standard and of Effective Multiple Alignments”. Appl. Math. Lett. 11.4 (1998): 43-49.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Search this title in

Google Scholar